Alert archive / New York / Small Craft Advisories in 2019

Small Craft Advisory 21, NWS New York, NY

February 1, 2019

NWS New York, NY issued this small craft advisory at Feb 1, 2019, 3:14 PM EST. It took effect at Feb 2, 2019, 12:00 PM EST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2019, 3:14 PM EST (20:14 UTC)
In effect from
Feb 2, 2019, 12:00 PM EST
Expired
Feb 3, 2019, 7:30 AM EST
In force
20 hr
Issued by
NWS New York, NY

The text

As transmitted.

440 
WHUS71 KOKX 012014
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
314 PM EST Fri Feb 1 2019

ANZ330-340-345-353-355-020930-
/O.NEW.KOKX.SC.Y.0021.190202T1700Z-190203T0500Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
314 PM EST Fri Feb 1 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO MIDNIGHT
EST SATURDAY NIGHT...

The National Weather Service in Upton has issued a Small Craft
Advisory, which is in effect from noon Saturday to midnight EST
Saturday night.

* WINDS AND SEAS...West or southwest winds 10 to 20 kt with gusts
  up to 30 kt. Seas 3 to 5 feet across portions of the ocean 
  waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ350-020930-
/O.NEW.KOKX.SC.Y.0021.190202T1700Z-190203T0900Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
314 PM EST Fri Feb 1 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 4 AM EST
SUNDAY...

The National Weather Service in Upton has issued a Small Craft
Advisory, which is in effect from noon Saturday to 4 AM EST
Sunday.

* WINDS AND SEAS...West or southwest winds 15 to 25 kt with gusts
  up to 30 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
7 follow-up statements
043 
WHUS71 KOKX 020824
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
324 AM EST Sat Feb 2 2019

ANZ330-340-345-353-355-022100-
/O.CON.KOKX.SC.Y.0021.190202T1700Z-190203T0500Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
324 AM EST Sat Feb 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT EST TONIGHT...

* WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 
  30 kt. Seas 3 to 5 feet on the ocean waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ350-022100-
/O.CON.KOKX.SC.Y.0021.190202T1700Z-190203T0900Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
324 AM EST Sat Feb 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM
EST SUNDAY...

* WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 30 
  kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
736 
WHUS71 KOKX 022050
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
350 PM EST Sat Feb 2 2019

ANZ330-340-345-353-355-030500-
/O.CON.KOKX.SC.Y.0021.000000T0000Z-190203T0500Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
350 PM EST Sat Feb 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 30 
  kt. Seas 3 to 5 feet on the ocean.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ350-030900-
/O.CON.KOKX.SC.Y.0021.000000T0000Z-190203T0900Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
350 PM EST Sat Feb 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 30 
  kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
092 
WHUS71 KOKX 030017
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
717 PM EST Sat Feb 2 2019

ANZ345-355-030130-
/O.CAN.KOKX.SC.Y.0021.000000T0000Z-190203T0500Z/
South Shore Bays from Jones Inlet through Shinnecock Bay-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
717 PM EST Sat Feb 2 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Upton has cancelled the Small
Craft Advisory.

$$

ANZ330-340-030500-
/O.CON.KOKX.SC.Y.0021.000000T0000Z-190203T0500Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
717 PM EST Sat Feb 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...W 15 to 20 kt with gusts up to 25 kt. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ353-030500-
/O.CON.KOKX.SC.Y.0021.000000T0000Z-190203T0500Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
717 PM EST Sat Feb 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS AND SEAS...West 15 to 20 kt with gusts up to 25 kt. Seas 
  3 to 5 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ350-030900-
/O.CON.KOKX.SC.Y.0021.000000T0000Z-190203T0900Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
717 PM EST Sat Feb 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS AND SEAS...West winds 20 to 25 kt with gusts up to 30 kt. 
  Seas 4 to 6 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
910 
WHUS71 KOKX 030438
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
1138 PM EST Sat Feb 2 2019

ANZ330-340-030545-
/O.CAN.KOKX.SC.Y.0021.000000T0000Z-190203T0500Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
1138 PM EST Sat Feb 2 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Upton has cancelled the Small
Craft Advisory.

Wind gusts have subsided across the waters, therefore the Small
Craft Advisory has been cancelled.

$$

ANZ353-030900-
/O.EXT.KOKX.SC.Y.0021.000000T0000Z-190203T0900Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
1138 PM EST Sat Feb 2 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS...West winds 10 to 20 kt with gusts up to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ350-030900-
/O.CON.KOKX.SC.Y.0021.000000T0000Z-190203T0900Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
1138 PM EST Sat Feb 2 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

* WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 kt.
  Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
801 
WHUS71 KOKX 030819
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
319 AM EST Sun Feb 3 2019

ANZ350-031500-
/O.EXT.KOKX.SC.Y.0021.000000T0000Z-190203T1500Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
319 AM EST Sun Feb 3 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...West winds 5 to 15 kt with gusts up to 25 kt.
  Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

ANZ353-031100-
/O.EXT.KOKX.SC.Y.0021.000000T0000Z-190203T1100Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
319 AM EST Sun Feb 3 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WINDS AND SEAS...West 10 to 15 kt with gusts up to 20 kt. Seas 3
  to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Maloit
181 
WHUS71 KOKX 031035
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
535 AM EST Sun Feb 3 2019

ANZ353-031145-
/O.CAN.KOKX.SC.Y.0021.000000T0000Z-190203T1100Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
535 AM EST Sun Feb 3 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Upton has cancelled the Small
Craft Advisory.

Winds and seas have subsided, therefore the Small Craft Advisory
has been cancelled.

$$

ANZ350-031500-
/O.CON.KOKX.SC.Y.0021.000000T0000Z-190203T1500Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
535 AM EST Sun Feb 3 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* SEAS...Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that sustained wind speeds or
frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are
expected or occurring, and hazardous to small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
652 
WHUS71 KOKX 031230
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
730 AM EST Sun Feb 3 2019

ANZ350-031330-
/O.CAN.KOKX.SC.Y.0021.000000T0000Z-190203T1500Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
730 AM EST Sun Feb 3 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Upton has cancelled the Small
Craft Advisory.

Seas have fallen beneath 5 feet, therefore the Small Craft
Advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 3:14 PM EST, 0 minutes earlier.

Area forecast discussion, Feb 1, 3:14 PM EST, 0 minutes before
Area Forecast Discussion
National Weather Service New York NY
314 PM EST Fri Feb 1 2019

.SYNOPSIS...
High pressure builds tonight and Saturday, giving way to
a cold front from the north Saturday night. High pressure will
move over the area Sunday and push off shore Monday. A frontal
system will impact the area on Tuesday followed by high pressure
for Wednesday. Another frontal system impacts the area for the
end of the week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Upper shortwave moves east tonight, with zonal flow in it wake.
Next vigorous shortwave tracks just south of Hudson Bay.

At the sfc, high pressure slowly builds toward the area, with
the center of the high moving just SW of the region by morning.

Skies will clear, and winds lighten further, which will allow
temperatures to fall once again well below normal. Expect readings
in the teens across NYC metro, with single digits elsewhere, and a
few interior locales falling just below zero.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Vigorous upper shortwave tracks across the northern portion of New
England during this time frame. Low pressure at the sfc and backdoor
cold front pass across New England. The front will make some
progress south toward portions of our southern CT zones Saturday
night.

A general increase in clouds occurs during the day as the front
nears, then some clearing can be expected Saturday night as the
shortwave passes well to the northeast.

West winds will back to the SW ahead of the front, and a tightening
of the pressure gradient will result in increasing SW winds.
WAA will allow for temps to rise to or just above freezing
across the area. At night, temps will fall close to seasonal
norms, in the 20s. Dry weather is expected as moisture is
lacking, as is sufficient lift late in the day and into the
evening. Consensus of model solutions suggest any light precip
remains north.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Zonal flow aloft will allow for a rather progressive flow during
this time frame, with no significant systems to impact the region.

High pressure will move over the Northeast early on Sunday, then
push off the New England coast late Sunday afternoon into the early
evening hours. The return flow will push a warm front well north of
the area into Sunday night. Upper level riding and increasing
heights will mean conditions continue to warm into Monday, with
highs in the upper 40s to lower 50s.

A cold front approaches and moves through on Tuesday. With continued
warm advection out ahead of this system, precipitation should be
plain rain across the entire forecast area. This front looks to
weaken as it approaches. In fact, the ECMWF has the front move
through dry. However, with a front in the area, will continue with
slight chance POPs for this time frame until other models trend
drier.

Thereafter, high pressure will build in for Wednesday, with dry, but
continued mild as zonal flow continues.

Another frontal system impacts the area at the end of the week,
possibly as early as Wednesday night, but better chances are for
Thursday into Friday. This far out, there continue to be a great
deal of uncertainty.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
High pressure builds over the area through tonight and then
moves south of the region Saturday.

VFR conditions with SCT-BKN cloud deck across NYC Metro and Long
Island terminals at near 6kft as low pressure passes well south
of the terminals this afternoon. VFR conditions continue tonight
into Saturday. Clouds scatter out tonight with some more mid clouds
on the way for Saturday.

Winds will average from a west direction at less than 10 kts through
tonight. Winds become more W-SW Saturday and increase to around 10
kts Saturday afternoon with gusts of 15-20 kt forecast.

     NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: High confidence category forecast. Moderate
confidence wind forecast. With wind speeds near 5 kts, direction may
become quite variable from SW to NW at times.

KLGA TAF Comments: High confidence category forecast. Moderate
confidence wind forecast. With wind speeds near 5 kts, direction may
become quite variable from SW to NW at times.

KEWR TAF Comments: High confidence category forecast. Moderate
confidence wind forecast. With wind speeds near 5 kts, direction may
become quite variable from SW to NW at times.

KTEB TAF Comments: High confidence category forecast. Moderate
confidence wind forecast. With wind speeds near 5 kts, direction may
become quite variable from SW to NW at times.

KHPN TAF Comments: High confidence category forecast. Moderate
confidence wind forecast. With wind speeds near 5 kts, direction may
become quite variable from SW to NW at times.

KISP TAF Comments: High confidence category forecast. Moderate
confidence wind forecast. With wind speeds near 5 kts, direction may
become quite variable from SW to NW at times.

.OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...
.Saturday Afternoon-Monday...VFR. SW gusts 15-20 kt subside late
Saturday night.
.Monday Night-Tuesday...Low chance of MVFR with possible showers.
.Tuesday Night...VFR.
.Wednesday...Low chance of MVFR with possible rain late in the
day.

&&

.MARINE...
Winds lighten tonight as high pressure builds toward the waters.
Seas remain rather tranquil. The high settles south of the waters
later Saturday and into Saturday night as a cold front approaches
from the north. The pressure gradient will tighten and Sw winds will
increase during the afternoon hours. This should be short lived
however, as winds lighten with the approach of the cold front by
late evening. Will post a SCA across most of the waters beginning at
noon. Western LI Sound and NY Harbor will not be included.

The advisory will run through midnight, except 9Z eastern ocean
waters (east of Moriches Inlet) due to lingering 25 kt gusts and 5
ft seas out there.

Winds and waves should generally remain below SCA criteria from
Sunday through the mid-week period, with the exception of the
eastern ocean zone, where 5 ft seas and gusts to 25 kt are possible
Tuesday into Tuesday night as a cold front moves through.

&&

.HYDROLOGY...
No significant hydrologic impacts are anticipated through the mid-
week period. A frontal system late next week may bring 1/2 to 3/4 of
an inch of rainfall.

&&

.EQUIPMENT...
NYC Central Park winds are out of service until further notice.
Loss of data is due to a severed cable. Parts are on order.

NYC NOAA Weather Radio Station KWO35 (162.55 MHz) will remain off
the air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory from noon Saturday to midnight EST
     Saturday night for ANZ330-340-345-353-355.
     Small Craft Advisory from noon Saturday to 4 AM EST Sunday for
     ANZ350.

&&

SYNOPSIS...JP/PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...JP
AVIATION...JM
MARINE...JP/PW
HYDROLOGY...JP/PW
EQUIPMENT...
Hazardous weather outlook, Feb 1, 3:46 AM EST, 11 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
346 AM EST Fri Feb 1 2019

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
020845-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-
Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
346 AM EST Fri Feb 1 2019

This Hazardous Weather Outlook is for portions of southern
Connecticut, northeast New Jersey, and southeast New York.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

ANZ330-335-338-340-345-350-353-355-020845-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
346 AM EST Fri Feb 1 2019

This Hazardous Weather Outlook is for portions of Atlantic
coastal waters.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

JMC

Nearby

Small Craft Advisories in New York, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.